Discretization and simulation of stochastic differential equations

Pardoux, E., Talay, D. . Acta Applicandae Mathematicae 1985. 3 (1) :23-47

Locate this article in:

Bibtex

@article{CIS-206145,
  Author = {Pardoux, E. and Talay, D.},
  Title = {Discretization and simulation of stochastic differential equations},
  Journal = {Acta Applicandae Mathematicae},
  Volume = {3},
  Number = {1},
  Year = {1985},
  Pages = {23--47},
  Keywords = {Monte Carlo method, stochastic ordinary differential equations, ordinary differential equations with randomness, initial value problems, approximation of stochastic differential equations, simulation of diffusion processes}
}

Similar articles